Translator Disclaimer
June 2016 A review on asymptotic normality of sums of associated random variables
LO GANE SAMB, Sangare HAROUNA, Cheikhna Hamallah NDIAYE
Afr. Stat. 11(1): 855-867 (June 2016). DOI: 10.16929/as/2016.855.79


Association between random variables is a generalization of independence of these random variables. This concept is more and more commonly used in current trends in any research fields in Statistics. In this paper, we proceed to a simple, clear and rigorous introduction to it. We will present the fundamental asymptotic normality theorem on stationary and associated sequences of random variables. A coherent and modern frame is used. This review will be profitable to new researchers in the topic.

Le concept de variables aléatoires associées est une généralisation de l'indépendance entre variables aléatoires. Il devient de plus en plus important dans les probabilités et les applications statistiques de tous les jours. Dans ce papier, nous introduisons à ce concept et présentons le théorème fondamental de la normalité asymptotique de sommes partielles d'une suite stationnaire de variables aléatoires associées. Nous utilisons un cadre moderne et cohérent qui sera profitable aux chercheurs débutants dans ce domaine.


Download Citation

LO GANE SAMB. Sangare HAROUNA. Cheikhna Hamallah NDIAYE. "A review on asymptotic normality of sums of associated random variables." Afr. Stat. 11 (1) 855 - 867, June 2016.


Published: June 2016
First available in Project Euclid: 22 April 2016

zbMATH: 1342.60002
MathSciNet: MR3491567
Digital Object Identifier: 10.16929/as/2016.855.79

Primary: 60F05, 62G20, 62H20

Rights: Copyright © 2016 The Statistics and Probability African Society


This article is only available to subscribers.
It is not available for individual sale.

Vol.11 • No. 1 • June 2016
Back to Top